# SDR 2004F00178

- Difficulty date: June 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N451TA
- Make and model: Airbus A320-233
- Aircraft serial: 733
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NLG REMAINED UNLOCKED & A/C RETURNED TO STATION FOR MX.  AFTER LANDING, INSPECTION OF NLG PERFORMED PER AMM, & REMOVED TWO NLG PROXIMITY SENSORS PER AMM.  PERFORMED BITE TEST PER AMM, & FOUND NORMAL.  A VERIFICATION OF NLG HINGE BEARING CLEARANCES PERFORMED PER AMM & FOUND WITHIN LIMITS.  A DETAILED VISUAL INSPECTION OF LANDING GEAR UPLOCK, DOOR UPLOCK UNITS & PINS WERE PERFORMED PER AMM 32-31-00-2000.  ALSO, THE LGCIU (P/N 6647000500A4D)NR 1 WAS REPLACED AND TESTED PER AMM 32-31-71-000-001. A FUNCTIONAL AND OPERATIONAL TEST OF THE NORMAL EXTENSION RETRACTION WAS PERFORMED PER AMM 32-31-00-720-003.  SATISFACTORY RESULTS WERE NOTED ON ALL THE SYSTEM.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
